MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+® ; KDI-DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG DIALOG+® ; KDI-DIALYZER, HIGH PERMEABILIT
Model Number 710200L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Bradycardia (1751)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: customer reported that the patient coded on the machine while in therapy.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).It was reported that a patient coded when treated with the above mentioned dialog+ dialysis machine.Upon further inquiry, it was reported that the patient coded 47 minutes after therapy start.The blood in the extracorporeal circuit was returned to the patient, cpr was administered.Until the time when the patient coded, the dialysis treatment ran without any issue.The customer's technician inspected the dialog+ dialysis machine.There was no malfunction, the dialysis machine operated as intended.Healthcare providers present during the patient incident did not attribute the code to a malfunction of the dialog+ machine.The customer sent a fsu stick where the data record of the dialog+ machine was intended to be, but the stick provided was empty.Thus, the data record of the dialysis machine was not available for investigation.Since the technical inspection of the dialog+ machine did not show any malfunction and it operated as intended, no further action will be taken.

Brand Name
DIALOG+® 
Common Device Name
KDI-DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key15639634
Report Number3002879653-2022-00112
Device Sequence Number6436303
Product Code KDI
UDI-Device Identifier04046963686345
UDI-Public(01)04046963686345
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710200L
Device Catalogue Number710200L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown